

Master Facilities Committee Meeting Wednesday, January 20, 2016

Agenda

• Welcome	4:30 – 4:35 PM (5 minutes)
Westlane Facility Tour	4:35 – 5:05 PM (30 minutes)
 Funding Information ICE Miller Umbaugh and Associates 	5:10 – 5:30 PM (20 minutes)
 Possible Project Options CSO Architects Skillman Construction 	5:30 – 5:50 PM (20 minutes)
Q & AExit Ticket	5:50 – 6:00 PM (10 minutes)